# SDR SWAA118568

- Difficulty date: December 19, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 23,398 hours, 13,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EEPLS LOOSE AT ROW 1.  SECURED EELPS PER MM.
